| Model Number |
M00561831 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been received for analysis; however the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a rotatable medium oval med stiff snare was used during a polypectomy procedure performed on (b)(6) 2021.During the procedure and inside the patient, the device did not generate energy.The procedure was completed with a different device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: problem code a090402 captures the reportable event of energy generation issue.Block h10: (product investigation): one rotatable snare was received for analysis.Visual inspection of the returned device revealed that the device did not have any defective condition.Functional evaluation of the returned device found that when the device was connected to the 10 inch loop fixture, it was able to extend completely and retract without issues.Continuity test was performed and the device's electrical resistance was within specification, indicating a proper connection.The reported event of 'device failure to deliver energy" could not be not be confirmed since the devices cannot be functionally evaluated with respect to anatomical/procedural factors encountered during the procedure.Additionally, the device passed the continuity test upon return.The product record review confirmed that this was not a new failure type and the risk was anticipated.There was no evidence of a manufacturing issue, design or user issue which could have caused the complaint.Device analysis found no issues with the device during visual and functional test.No issues were noted with the electrical device testing during continuity test.Based on the analysis of the returned device and the information available, the code selected as the most probable cause is no problem detected.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.
Event or Problem Description